Author = JAHAN, IFFAT
Number of Articles: 4
1. Solvable $L$-subgroup of an $L$-group

Volume 12, Issue 3, May and June 2015, Pages 151-166

Iffat Jahan; Naseem Ajmal


2. Generated $textbf{textit{L}}$-subgroup of an $textbf{textit{L}}$-group

Volume 12, Issue 2, March and April 2015, Pages 129-136

Naseem Ajmal; Iffat Jahan


3. EMBEDDING OF THE LATTICE OF IDEALS OF A RING INTO ITS LATTICE OF FUZZY IDEALS

Volume 6, Issue 3, September and October 2009, Pages 65-71

Iffat Jahan


4. MODULARITY OF AJMAL FOR THE LATTICES OF FUZZY IDEALS OF A RING

Volume 5, Issue 2, May and June 2008, Pages 71-78

IFFAT JAHAN